Kähler flat manifolds

Karel Dekimpe , Marek Hałenda , Andrzej Szczepański

Abstract

n/a
Author Karel Dekimpe
Karel Dekimpe,,
-
, Marek Hałenda (FMPI / IM)
Marek Hałenda,,
- Institute of Mathematics
, Andrzej Szczepański (FMPI / IM)
Andrzej Szczepański,,
- Institute of Mathematics
Journal seriesJournal of the Mathematical Society of Japan, ISSN 0025-5645, (A 20 pkt)
Issue year2009
Vol61
No2
Pages363-377
Keywords in EnglishBieberbach group, flat manifold, Kähler manifold, Hantzsche-Wendt manifold, Hodge diamond, hyperelliptic variety
DOIDOI:10.2969/jmsj/06120363
Languageen angielski
Score (nominal)25
Publication indicators WoS Impact Factor: 2009 = 0.52 (2) - 2009=0.604 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back